Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Query Follow up
Aug 25, 2008

Dear doctors,I have sent u some Heb B results almost a week ago for interpretation but havent recieved any reply yet.I was on Zeffix for a year wherein my HBeAg became negative on my 3rd month of treatment but was advised by d doctor to have it only for a year.3-4 months POST Zeffix,HBeAg again positive.I would be grateful if u will be able 2 help me out with my latest results as follows; HBsAg positive, HBeAg positive,ALT 33 IU/L ,HBV DNA PCR 73 IU/ml.Im finishing my one year of Hepsera therapy this month.Thanks

Response from Dr. McGovern

I would continue treatment since if you stop - your virus will certainly come back. I only stop treatment six months after the patient has developed HBe antibodies. You are still HBeAg+ so you continue to need treatment to get viral suppression. You are almost there.



Previous
Mall Tack
Next
Can my liver stay stagnant w/out pegasys & ribaviran?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement